# SDR SWAA2022061512503

- Difficulty date: May 27, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 53,224 hours, 31,891 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26L LOCATED BS540 FWD CARGO COMPARTMENT 2022-291371 / [01] TOOL USED: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22  TOOL USED: ULTRASONIC THICKNESS GAUGE P/N: 45MG; S/N: 130060401; DUE DATE: 26-JAN-23;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 142811020; DUE DATE: 02-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23. TEMPERATURE: 919 FAHRENHEIT. TIME: 40 MINUTES.;[03] REPAIRED STRINGER 26L LOCATED BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 ; FIGURE 206 ; SHEET 1 AND SHEET 2 SEE INDIVIDUAL SINGOFFS STEPS BELOW.;[04] REPAIRED STRINGER 26L LOCATED BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 ; FIGURE 206 ; SHEET 1 AND SHEET 2 SEE INDIVIDUAL SINGOFFS STEPS BELOW. CERTIFIED AS RII
